My CD4 stayed the same, but VL fell to >50, but side affects caused me to change--terrible nausea and diharrea.
I got tooken off raised mty colesterol
the so culld protease inhibitors, keeping my loads down but are makeing me feel like being sick all the time lost the will to eat a lot
Losing alot of hair,but oh well, 4 now..
it worked great til i lost my health insurance and had to come off meds
I have had a hard time keeping food down, constant feeling of illnes. I actual didn't feel as sick before I started these meds.
When I was firt diagnosed in 2005, I was put on Kaletra/Truvada. Worked great! I stopped taking these a year ago (I know...stupid), and have just been put back on the combo 1 month ago... I'm afraid they are not working now
Right now its to soon to tell. When I first started the drug Kaletra
I used to have dizzy spells and black out but not lately.
Showing 61 - 70 of 143 Reviews
Page: 1 2 3 4 5 6 7 8 9 10 | Next